# SDR DALA2024072207325

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,083 hours, 11,666 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 OVEN BURNING SMELL. CORRECTIVE ACTION: PER A330 AMM 25-35, R/R BOTH L AND RT OVENS. FOUND ASH UNDER EACH AND GREASY DEBRIS AT OVEN DOORS. ALL DEBRIS/ASH CLEANED. NO ARCHING OR BURN MARKS OR FURTHER DEFECTS NOTED. (0458873)
